Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
St. Petersburg Mathematical Journal
St. Petersburg Mathematical Journal
ISSN 1547-7371(online) ISSN 1061-0022(print)

 

Theta hypergeometric integrals


Author: V. P. Spiridonov
Original publication: Algebra i Analiz, tom 15 (2003), nomer 6.
Journal: St. Petersburg Math. J. 15 (2004), 929-967
MSC (2000): Primary 33C67, 33D70
Published electronically: November 16, 2004
MathSciNet review: 2044635
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A general class of (multiple) hypergeometric type integrals associated with the Jacobi theta functions is defined. These integrals are related to theta hypergeometric series via the residue calculus. In the one variable case, theta function extensions of the Meijer function are obtained. A number of multiple generalizations of the elliptic beta integral associated with the root systems $A_n$ and $C_n$ is described. Some of the $C_n$-examples were proposed earlier by van Diejen and the author, but other integrals are new. An example of the biorthogonality relations associated with the elliptic beta integrals is considered in detail.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2000): 33C67, 33D70

Retrieve articles in all journals with MSC (2000): 33C67, 33D70


Additional Information

V. P. Spiridonov
Affiliation: Bogolyubov Laboratory of Theoretical Physics, Joint Institute for Nuclear Research, Dubna, Moscow Region 141980, Russia
Email: spiridon@thsun1.jinr.ru

DOI: http://dx.doi.org/10.1090/S1061-0022-04-00839-8
PII: S 1061-0022(04)00839-8
Keywords: Multiple hypergeometric integrals, Jacobi theta functions, elliptic beta integral, root system
Received by editor(s): March 15, 2003
Published electronically: November 16, 2004
Additional Notes: Supported in part by the RFBR (grant no. 03-01-00781).
Dedicated: Dedicated to Mizan Rahman
Article copyright: © Copyright 2004 American Mathematical Society